| Model Number |
SA60AT |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported that during an intraocular lens (iol) implant procedure, haptic cracked and optic body deformed.Lens was explanted in initial procedure.The procedure was completed with another iol.There was no patient harm.Additional information was requested.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.Only photo was returned.The reported complaint cannot be confirmed from the returned photo.Photo review: provided photos show an iol(intraocular lens) against unknown background, outside of the lens case.The reported issues cannot be confirmed from the returned photos due to the quality of the photos.The complainant indicates the use of non company viscoelastic and company cartridge which are not qualified for use with the associated iol model.The reported complaint cannot be confirmed from the returned photo.However, based on the information provided by the customer, the most likely root cause is failure to follow ifu(instructions for use), as the surgeon states the use of non-qualified cartridge and viscoelastic.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).